I'm still tired during the day but not as much as before. Still have palpitations and weight is still staying the same (I've gained a lot). Oh and morning temp has not changed at all. I've been a constant 96.1 to 96.7.
Yes, I split the dosage (6am and 4pm)
Thanks Barb, I see her in June and will suggest that it's raised a little. The Doc thinks I'm in the perfect range (hate when they just go according to the lab ranges) She's pretty open to suggestions though...
If you feel you still have hypo symptoms , you still have room to increase, just go slow. This is where fine tuning by splitting grains (pills) comes in handy.
Dessicated med will lower TSH, even more with time. Its thought that meds with T3 suppresses TSH. T3 rules over T4, for pituitary TSH signal. Drs are used to seeing T4 med labs that dont seem to have TSH suppressed that much.
heart Palpitations and "lumpy throat" can take months to go away sometimes after hormone levels are corrected - it is very annoying.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.